# SDR FDEA201006212088

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF FLOOR PANEL NR 281GF FOR SEAT TRACK. REPAIR ACCESS FOUND SEAT TRACK STA 1581 X= 75 OTBD FLANGE WITH SURFACE CORROSION.  MAIN DECK CARGO CORRODED SEAT TRACK AT STA 1581 X= 75 OTBD FLANGE REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1531 TO STA 1631 X= 75 IAW SRM 53-00-52, FIG 201.  REPAIR 1 REV 43.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
